brain-icon
Weekness after fever
Hi, I had high fever for three days. It was continually above 101 and did touch 103.5 on last days before falling down to 99.5 same day. I consulted doctor and took dolo 650, Meftal Forte etc as advised. Now even after three days, weakness persists a lot pushing me to bed for 18 hours per day. Some of yesteryear muscular pains in left hand have erupted again. Maybe due to weakness. Taking Neromet (multi vitamin) and vitamin c tablet, but little help. Further developed redness today all over the body, may be some allergy by some medicine etc. Never happened before. Kindly advise, thanks, Sunil
370 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  If you have been taking dolo 650 then i dont see a need of taking meftal forte because both have paracetamol and meftal just has a addition of mefanamic acid which helps in abdominal pain. You need to stop either dolo or meftal. Drink plenty of fluids and take a cap. Absolut 3g once a day after food for 10 days. The convalescence will pass in few days. Best regards.  Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Kumar Gadi (Lt Col)
General Physician 40 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹400 for 24 hrs

May be you were suffering from viral infection. Usually one needs rest for 3-5 days after the fever has subsided. But if your weakness is persisting, it will be better if you consult your family physician for better understanding of the problem and treatment. Regarding redness all over the body, it may be due to allergy to the medicines /vitamins and minerals you are taking. In the mean time you should take plenty of fluids and high protein nutritious diet. You should also do some deep breathing exercises and Yoga. Wishing you a rapid recovery.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.